Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 233, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 9:02 PM CDT for Eastland County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 9:02 PM CDT (02:02 UTC)
- Expired
- Jun 27, 2007, 1:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 46 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 12:40 AM CDT | FLASH FLOOD | Cisco, TX | EASTLAND FIRE CHIEF REPORTS MAJOR FLOODING PROBLEMS AROUND THE LAKE LEON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 270204 FFWFWD TXC133-270600- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 902 PM CDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTLAND COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 100 AM CDT * AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR EASTLAND. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. OTHER SHOWERS AND THUNDERSTORMS WERE DEVELOPING IN EASTLAND COUNTY NEAR CISCO AND ALSO NEAR AND JUST SOUTH OF INTERSTATE 35 IN THE NORTHEAST PART OF EASTLAND COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RANGER BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3213 9884 3230 9847 3251 9847 3252 9912 $$
4 follow-up statements
000 WGUS74 KFWD 270242 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 940 PM CDT TUE JUN 26 2007 TXC133-270600- EASTLAND TX- 940 PM CDT TUE JUN 26 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTLAND COUNTY... ...SIGNIFICANT FLOODING POSSIBLE... AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER CENTRAL AND WESTERN EASTLAND COUNTY. RAINFALL OF 3 TO 4 INCHES PER HOUR IS OCCURRING WITH THESE STORMS. EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. SIGNIFICANT FLOODING WILL BE POSSIBLE FROM EASTLAND...TO CISCO...AND SOUTH TO GORMAN AND RISING STAR. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3213 9884 3230 9847 3251 9847 3252 9912 $$
000
WGUS74 KFWD 270320
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT TUE JUN 26 2007
TXC133-270600-
EASTLAND TX-
1019 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EASTLAND COUNTY...
...SIGNIFICANT FLOODING REMAINS POSSIBLE...
AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER CENTRAL AND SOUTHERN
EASTLAND COUNTY. MOVEMENT WAS SOUTHEAST AT 20 MPH.
RAINFALL OF UP TO 3 INCHES PER HOUR IS OCCURRING WITH THESE STORMS.
SIGNIFICANT FLOODING REMAINS POSSIBLE FROM EASTLAND...TO CISCO...AND
SOUTH TO RISING STAR.
EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CAUSE FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...
STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REMEMBER...IF WATER
COVERS THE ROAD...TURN AROUND...DONT DROWN.
LAT...LON 3209 9909 3211 9895 3230 9847 3251 9847
3252 9912
$$000
WGUS74 KFWD 270418
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT TUE JUN 26 2007
TXC133-270600-
EASTLAND TX-
1117 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EASTLAND COUNTY...
AT 1117 PM CDT...THE MAJORITY OF THE HEAVY RAINFALL HAD MOVED OUT OF
EASTLAND COUNTY...ALTHOUGH SOME MODERATE RAIN WILL CONTINUE OVER THE
FAR SOUTHERN AND SOUTHEASTERN PORTIONS OF THE COUNTY. RESIDUAL
FLOODING FROM EARLIER HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
ACROSS EASTLAND COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RANGER...EASTLAND AND CISCO.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3209 9909 3211 9895 3230 9847 3251 9847
3252 9912
$$
SCHULTZ000
WGUS74 KFWD 270518
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1217 AM CDT WED JUN 27 2007
TXC133-270600-
EASTLAND TX-
1217 AM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EASTLAND COUNTY...
AT 1217 AM CDT...NEW RAIN WAS MOVING SOUTH ACROSS NORTHERN PORTIONS
OF EASTLAND COUNTY. THIS RAIN WILL DROP AN ADDITIONAL HALF INCH TO
AN INCH AND A HALF ON AREAS THAT ARE ALREADY SATURATED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3209 9909 3211 9895 3230 9847 3251 9847
3252 9912
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 8:50 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 26, 8:50 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 850 PM CDT TUE JUN 26 2007 850 PM PUBLIC UPDATE... .WE HAVE ISSUED NEW ZONE FORECAST AND GRIDS...COOLING OFF LOW TEMPERATURES A BIT TONIGHT...INCREASING RAIN CHANCES IN THE SOUTHEAST...AND DECREASING RAIN CHANCES TO THE NORTHWEST OF THE SOUTHEAST PLUNGING SQUALL LINE. IT IS POSSIBLE THAT THE MESOSCALE CONVECTIVE SYSTEM (MCS) MOVING OUT OF THE PANHANDLE...COULD LATCH ON TO THE OUTFLOW BOUNDARY...LEFT BEHIND BY OUR NORTH TEXAS SQUALL LINE...AND CAUSE MORE WATER PROBLEMS EARLY WEDNESDAY. HOWEVER...THAT REMAINS AS A POSSIBILITY...NOT A PROBABILITY AT THIS TIME. CURRENTLY...OUR EXPECTATIONS THAT THE REMNANTS OF THE PANHANDLE MCS WILL PASS TO OUR WEST AND SOUTHWEST LATER TONIGHT...ASSUMING THAT THE MCS HOLDS TOGETHER. #26 && .AVIATION... 532 PM THE TSTM LINE IS MOVING THROUGH THE METROPLEX NOW. IT SEEMS TO BE SLOWING DOWN A BIT NOW THAT IT HAS SLID DOWN THE BACK SIDE OF THE UPPER LOW AND IS NOW MOVING MORE TOWARDS THE EASTERN SIDE OF THE LOW. COLD POOL IS A BIT STRONGER THAN WE HAVE SEEN THE LAST FEW DAYS WITH SOME DEWPOINTS IN THE 60S...THIS MAY STABILIZE THE AIR BEHIND IT GIVING SOME RESPITE FROM THE STORMS FOR THE NORTHWEST AREAS. AS FAR AS TAFS GO...WILL KEEP THUNDER IN THE TAFS THROUGH 02Z...THEN TONE THE RAIN DOWN THROUGH MID DAY WEDNESDAY WHEN IT MAY MAKE ANOTHER RETURN. 84 && .DISCUSSION... 258 PM THE FLASH FLOOD WATCH IS EXTENDED THROUGH WEDNESDAY NIGHT FOR ALL OF NORTH TEXAS. OUR CONFIDENCE WAS NOT HIGH ENOUGH TO REMOVE ANY COUNTIES FOR THE TIME BEING. THE UPPER TROUGH/SHEAR AXIS OVER WESTERN OKLAHOMA AND OUR WESTERN CWA WILL ONLY MEANDER A LITTLE THROUGH THURSDAY. IT SHOULD BEGIN TO DRIFT NORTHWARD THURSDAY NIGHT AND FRIDAY AS THE EASTERN CANADA UPPER TROUGH MOVES EAST AND DEEPENS...HOWEVER THE SHEAR AXIS OVER OUR WESTERN CWA WILL LINGER OVER THE WEEKEND. COME NEXT WEEK...THE UPPER TROUGH PIVOTS WEST TO EAST AND SLIDES DOWN INTO THE SOUTHERN STATES...EXTENDING FROM GEORGIA TO THE TEXAS HILL COUNTRY. DUE TO OUR EXTREMELY MOIST AIRMASS AND EASTERN SIDE LIFT OF THE UPPER TROUGH...MORE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE CWA. SINCE THIS IS A WARM CORE SYSTEM...THE CONVECTION WILL BE MORE NUMEROUS AND SCATTERED DURING THE DAYTIME AND MORE CONCENTRATED NEAR THE LOWS CENTER AT NIGHTTIME WHICH IS OUR FAR NORTHWEST CWA. THE SEVERE WEATHER POTENTIAL REMAINS VERY LOW...BUT A BRIEF SMALL FUNNEL OR AN F0 VORTEX COULD OCCUR THROUGH THURSDAY. WE/VE KEPT POPS HIGH FOR SEVERAL MORE DAYS AND ADDED LOW CHANCE POPS TO THE FIRST OF NEXT WEEK SINCE THE UPPER TROUGH ISN/T LEAVING SOON. CLOUDS AND PRECIPITATION WILL CONTINUE TO MAKE FORECASTING HIGH/LOW TEMPERATURES A LITTLE DIFFICULT. DECIDE TO PULL HIGH BACK SLIGHTLY THURSDAY THROUGH SUNDAY. OVERNIGHT LOWS WILL BE GOVERNED BY DEWPOINTS AND CLOUD COVER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 84 72 87 73 / 70 70 60 50 30 WACO, TX 75 86 73 87 73 / 60 60 50 50 20 PARIS, TX 72 83 71 85 71 / 70 70 50 40 30 DENTON, TX 73 83 70 86 71 / 80 70 60 50 30 MCKINNEY, TX 73 84 71 86 71 / 70 70 60 50 30 DALLAS, TX 74 84 73 87 73 / 70 70 60 50 30 TERRELL, TX 74 85 72 86 73 / 60 60 50 40 20 CORSICANA, TX 74 86 72 88 73 / 50 60 50 40 20 TEMPLE, TX 75 87 72 87 72 / 50 60 40 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/75
Hazardous weather outlook, Jun 26, 3:30 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 330 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THURSDAY MORNING. A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY NEAR THE RED RIVER TONIGHT. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK... WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Local storm report, Jun 26, 7:17 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FUNNEL CLOUD 4 W WAXAHACHIE 32.41N 96.92W
06/26/2007 ELLIS TX FIRE DEPT/RESCUE
MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN CREEK AREA
AND THE WEST SIDE OF WAXAHACHIE.Local storm report, Jun 26, 7:17 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FUNNEL CLOUD 4 W WAXAHACHIE 32.41N 96.92W
06/26/2007 ELLIS TX FIRE DEPT/RESCUE
MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN PEAK AREA
AND THE WEST SIDE OF WAXAHACHIE.Local storm report, Jun 26, 7:25 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD 6 NE HAMILTON 31.77N 98.05W
06/26/2007 HAMILTON TX LAW ENFORCEMENT
FM 1602 BETWEEN US 281 AND STATE HIGHWAY 22 FLOODED.Local storm report, Jun 26, 7:29 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD 4 E POTTSVILLE 31.67N 98.26W
06/26/2007 HAMILTON TX LAW ENFORCEMENT
FLOODING ON HIGHWAY 218 BETWEEN HAMILTON AND POTTSVILLE
COWHOUSE CREEK NEAR THE TOP OF THE BRIDGE.Local storm report, Jun 26, 8:41 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM FLASH FLOOD WACO 31.57N 97.18W
06/26/2007 MCLENNAN TX BROADCAST MEDIA
MULTIPLE SERVICE ROADS ALONG INTERSTATE 35 COVERED WITH
WATER. ALSO HIGH WATER ON WACO DRIVE AND U.S. 84 SERVICE
ROADS WEST OF HIGHWAY 6Local storm report, Jun 26, 8:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD 1 WSW FROST 32.07N 96.82W
06/26/2007 NAVARRO TX EMERGENCY MNGR
2 FEET OF WATER ON STATE HIGHWAY 22 WEST OF FROST.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:20 PM CDT | Flash Flood Warning | FWD | Coryell, McLennan | 4 hr |
| Jun 26, 7:43 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Jun 26, 8:07 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 26, 8:19 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Limestone | 4 hr |
| Jun 26, 8:29 PM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 26, 9:12 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 33 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 4 hr |
| Jun 26, 10:05 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| Jun 26, 10:45 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jun 26, 11:34 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jun 27, 1:12 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 27, 3:22 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 27, 3:40 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jun 27, 5:07 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| Jun 27, 5:11 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 27, 5:22 PM CDT | Flash Flood Warning | FWD | Erath, Hood | 3 hr |
| Jun 27, 5:24 PM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Jun 27, 5:27 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 27, 5:45 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 27, 5:52 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman, Rockwall | 113 min |
| Jun 27, 6:04 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 116 min |
| Jun 27, 6:29 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 27, 6:46 PM CDT | Special Weather Statement | FWD | Limestone | 29 min |
| Jun 27, 6:52 PM CDT | Special Weather Statement | FWD | Fannin | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.